Symmetrized convexity and hermite-hadamard type inequalities

[img]
jmi-10-74.pdf - Published Version (221kB)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Symmetrized convexity and hermite-hadamard type inequalities. Journal of Mathematical Inequalities, 10 (4). 901 - 918. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34609
DOI https://doi.org/10.7153/jmi-10-74
Official URL http://jmi.ele-math.com/10-74/Symmetrized-convexit...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords integral inequalities; convex functions; concept of convexity
Citations in Scopus 11 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login